# SDR SWIA202008252078

- Difficulty date: August 18, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N196SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000706
- Aircraft time: 7,306 hours, 4,159 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Isolator
- Condition: Damaged
- Location: Aft Cargo Doo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERNAL SURFACE HAS 6 EACH THREADED ISOLATORS THAT ARE DAMAGED ACROSS THE CENTER OF THE DOOR.  REMOVED AND REPLACED 6 EACH AFT CARGO DOOR INTERNAL SURFACE THREADED ISOLATORS IAW SRM.
